# SDR 99ZZZM455

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: HC361J0137006
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BRACKET, P/N HC361JO137-006 CRACKED.  LOCATED AT RIGHT ECS DUCT FRAME 45 SUPPORT OVERTEMP SWITCH BRACKET.  MANUFACTURED BRACKET IAW AIR WISC/BAE SRM STANDARD PRACTICES.  DRILLED TO FIT IAW BAE FAX JM/RJ 0418-98.  ALODINED AND PRIMED.  SEE ADDITIONAL W/C FOR BRACKET INSTALLATION.  (M)
